# SDR SWIA200819360

- Difficulty date: March 12, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 25,990 hours, 38,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5727 - MAIN CABIN DOOR WILL NOT OPEN.  REPLACED FORK ASSEMBLY ON AFT OVER CENTER CAM LINKAGE FOR CABIN DOOR.  OP CHECKS GOOD.
